MathSciNet Relay Station
MathSciNet bibliographic data
MR345118 (49 #9857) 57D85 (55C35 57D60)
Alexander, J. P.; Hamrick, G. C.; Vick, J. W. Involutions on homotopy spheres. Invent. Math. 24 (1974), 35–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement